Forum

× click new topic to start your post

nightmares in treatment

11 years 4 months ago #17779 by Julie
Susan, Hooray for good blood test results and a good nights sleep. Julie

Volunteer Coordinator
ABLSC

Please Log in or Create an account to join the conversation.

11 years 4 months ago #17762 by momof4
Susan,

I am so glad that you are starting to feel better...as always I am praying for you...
Karen

Caregiver for my Wonderful Husband Angelo, who has Metastatic Bladder Cancer.

Life isn't about how to survive the storm, but how to dance in the rain.

Please Log in or Create an account to join the conversation.

11 years 4 months ago #17757 by mssmr
Thank you, everybody. I appreciate it. I did get a good night's sleep last night
and good blood test results today. I feel almost like myself, too -- just
checking in -- Susan

Please Log in or Create an account to join the conversation.

11 years 4 months ago #17707 by Rockyiss
Susan
I used to take Ambiem and it caused very vivid dreams and nightmares, my husband takes it some now and has vivid dreams also. Benadryl in his i.v. at the hospital caused him to see things that wern't there i.e. the nurse and I playing cards across his chest, he also saw a friend of ours walk in the room (she was 40 miles away at the time), Meds can do weird things to the mind. Rocky

Please Log in or Create an account to join the conversation.

11 years 4 months ago #17675 by Patricia
Yes that particular side effect of "night terrors" is in teeny tiny print somewhere under "other side effects" and they say affect such a small minority that its hardly mentioned. Problem is that its probably more common than you think..it just doesn't get reported. When you're on multiple drugs its much harder to determine which is doing it without baselining the drugs...and the other problem is it doesn't always start immediately with the drug..you might be 2 or 3 weeks into it before it happens. Mine was easy to diagnose as it was the only drug i was taking and my cardiologist remembered the fine print and used the term "textbook case".
Well i hope you can narrow it down Susan...you need some quality sleep.
Pat

Please Log in or Create an account to join the conversation.

11 years 4 months ago #17667 by mssmr
Thanks, Pat -- Yes, that's the kind of experience I was referring to. If had it
with something called "demerol" too -- Susan

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1584 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: tattersallinda
Yesterday Total Opened: 0 Yesterday Total Answered: 4
Total Posts: 52799 Total Subjects: 6868 Total Users: 8442
Powered by Kunena Forum